# SDR VNAA202310260007

- Difficulty date: September 9, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670390951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE FITTING (1EA) AT ACCESS DOOR NBR 196ER.  HINGE FITTING (1EA) AT ACCESS DOOR NBR 196ER WAS REPLACED PER CRJ900 AMM 52-45-01 (CONFIG A01)
